Impossible worlds and partial belief

Elliott, E orcid.org/0000-0002-4387-7967 (2019) Impossible worlds and partial belief. Synthese, 196 (8). pp. 3433-3458. ISSN 0039-7857

Abstract

Metadata

Authors/Creators:
Copyright, Publisher and Additional Information: © The Author(s) 2017. This article is an open access publication. This article is distributed under the terms of the Creative Commons Attribution 4.0 International License (http://creativecommons.org/licenses/by/4.0/), which permits unrestricted use, distribution, and reproduction in any medium, provided you give appropriate credit to the original author(s) and the source, provide a link to the Creative Commons license, and indicate if changes were made.
Keywords: Impossible Worlds; partial belief; Credence; logical omniscience; Probabilistic coherence
Dates:
  • Published: August 2019
  • Accepted: 23 October 2017
  • Published (online): 9 November 2017
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Arts, Humanities and Cultures (Leeds) > School of Philosophy, Religion and History of Science (Leeds) > School of Philosophy (Leeds)
Funding Information:
FunderGrant number
EU - European Union312938
EU - European UnionGA 703959
Depositing User: Symplectic Publications
Date Deposited: 20 Oct 2017 14:26
Last Modified: 13 Aug 2019 09:27
Status: Published
Publisher: Springer Verlag
Identification Number: https://doi.org/10.1007/s11229-017-1604-8

Share / Export

Statistics